# SDR DALA201902010662

- Difficulty date: January 29, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 75,408 hours, 56,561 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Detached
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINSHIELD WIPER ON CO-PILOT SIDE FELL OFF AIRPLANE ON APPROCH. R/R WIPER ARM AND BLADE PER MD 88 AMM 30-43. OPS CK. NML. OK FOR SERV. (LP3759244)
